# SDR MASA2017092312653

- Difficulty date: September 23, 2017
- Submitted: September 23, 2017
- Operation: Air carrier
- Aircraft: N244LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15233
- Aircraft time: 15,352 hours, 11,662 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Cabin
- Stage of operation: NR
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ROW 12 AND 13 FLOOR LEVEL EXIT SIGNS INOP. ALLOWED BATTERIES TO CHARGE.
